Discussions that mention benicar

High & Low Blood Pressure board


Hello ok,

I'm so sorry you're exeriencing problems with meds...believe me, you are not alone as most of us on this board have similar problems. Although I haven't experienced "allergic reactions", I've experienced respiratory problems with a diuretic and a beta blocker, and moderate to severe side effects with lisinopril and benicar hct. The med I experienced the least side effects with was amlodipine with which I did experience flushing, flatualence, and problems with drowsyness during the day (if I took it in the am) or waking up 2 times at night (if I took it before bedtime). However, no pain, no respiratory problems, and no allergic reactions. My doctor warned me of headaches, but I have never had a headache, nor did I experience one with this med.

I'm not advocating amlodipine...just sharing my experience with this med. Perhaps, for some of us, we need to decide which side effects we can live with.

Oh, and Fam has had experience with drug induced lupus...if she doesn't directly respond to your posts, perhaps you could review her past posts for info and assistance.

I'm sure you'll find something that will work...it just takes time and lots and lots of patience.

Bsheba